# SDR FDEA201705081372

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 68,049 hours, 25,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 118627223
- Condition: Dented
- Location: Bs 453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERIOR UPPER FUSELAGE BS 453,  STRINGER 7R.   REPAIRED IAW EA F-5330-T0333088 P1, AND SRM 53-00-01-2R, REPAIR 15.
